Advances in Operator Theory

New coupled order Hadamard operators and some applications

Mohamed Bezziou and Zoubir Dahmani

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

‎In this paper‎, ‎we introduce new Hadamard type operators “with respect to another function”‎. ‎Some properties of the introduced operators are proved and some applications are discussed‎. ‎For our results‎, ‎some recent results related to Hadamard operators are deduced as some special cases‎.

Article information

Source
Adv. Oper. Theory, Volume 4, Number 3 (2019), 651-672.

Dates
Received: 14 August 2018
Accepted: 9 January 2019
First available in Project Euclid: 2 March 2019

Permanent link to this document
https://projecteuclid.org/euclid.aot/1551495626

Digital Object Identifier
doi:10.15352/aot.1808-1407

Mathematical Reviews number (MathSciNet)
MR3919037

Zentralblatt MATH identifier
07056791

Subjects
Primary: 26D10: Inequalities involving derivatives and differential and integral operators
Secondary: 31B10: Integral representations, integral operators, integral equations methods

Keywords
Hadamard integral‎ mixed Hadamard operators‎ ‎coupled orders ‎‎Minkowski inequality

Citation

Bezziou, Mohamed; Dahmani, Zoubir. New coupled order Hadamard operators and some applications. Adv. Oper. Theory 4 (2019), no. 3, 651--672. doi:10.15352/aot.1808-1407. https://projecteuclid.org/euclid.aot/1551495626


Export citation

References

  • M. Bezziou, Z. Dahmani, and M. Z. Sarikaya, New operators for fractional integration theory with some applications, J. Math. Extension (to appear).
  • M. Bezziou, Z. Dahmani, M. Z. Sarikaya, and I. Jebril, New mixed operators for fractional integrations with some applications, submitted.
  • R. E. Castello and E. Trousselot, Reverse generalized H ôlder and Minkowski type inequalities and their applications, Bol. Mat. 17 (2010), no. 2, 137–142.
  • Z. Dahmani, On Minkowski and Hermite-Hadamard integral inequalities via fractional integration, Ann. Funct. Anal. 1 (2010), no. 1, 51–58
  • R. Diaz, and E. Pariguan, On hypergeometric functions and Pochhammer $k$-symbol, Divulg. Math. 15 (2007), no. 2, 179–192.
  • J. Hadamard, Essai sur l'étude des fonctions données par leur développement de Taylor, J. Pure Appl. Math. 4 (8), (1892), 101–186.
  • U. N. Katugampola, New approach to a generalized fractional integral, Appl. Math. Comput 218 (2011), no. 3, 860–865.
  • A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and applications of fractional differential equations, North-Holland Mathematics Studies, 204. Elsevier Science B.V, Amsterdam, 2006.
  • S. Mubeen, and G. M. Habibullah, $k$-fractional integrals and application, Int. J. Contemp. Math. Sci. 7 (2012), no. 2, 89–94.
  • S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional integrals and derivatives, Theory and applications, Edited and with a foreword by S. M. NikolʹskiÄ­. Translated from the 1987 Russian original. Revised by the authors. Gordon and Breach Science Publishers, Yverdon, 1993.
  • M. Z. Sarikaya, Z. Dahmani, M. E. Kiris, and F. Ahmad, $(k,s)$-Riemann-Liouville fractional integral and applications, Hacet. J. Math. Stat. 45 (2016), no. 1, 77–89.